advertisement
Question
Posted by: sweat | 2003/02/17

sweat in face

About 10 years ago I received "shock" treatment for depresion. (During the same time I used anti depresant medicine) Since then I always sweat easy in my face. It sound like "hot flushes" when I speak to other woman my age - 44, but for 10 years? Iv'e got a histrectomy in 1999 and still got one of my overys. Every now and then (every 2 years) I went to my docter to see if everything is ok, and he said yes - he said that it is not necesary for any hormone pills ect. yet.

It is not a normal sweat as when I do some exercise or fisical work, it appear even when it is colder and when I sit and whatch TV. But I realize sometimes when I speak to someone and are maybe a little nervious it also happen. The last 6 mths. I also woke up at knight with this sweat in my face.
I am quite healthy and don't use any medecine or alcohol. For the last 8 years I am not depressed anymore.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Dear Sweat,
This doesn't sound like anything relaed to previous shock treatment or antidepressant medication ; an it does sound very like the notorious scourge of "hot flushes". And as they are not related to a hysterectomy as such, and you were left with one ovary which may now be shutting down shop, it could be exactly what it feels like.
Why not ask my colleague in Health24, Gynaedoc, for his view on the latest best management of hot flushes ? I heard of recent American work finding good results from using a drug otherwise used to treat epilepsy

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement